# SDR GTIA2014121801470

- Difficulty date: December 18, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 12,185 hours, 5,621 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Condition: Damaged
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE HAS A DAMAGED SCREW.  BATTERY CAN NOT BE REMOVED.  R & R FWD MEGA PHONE IAW DWG NK320-232-EQ. AND 25-65-51.
